Some approximants in operator algebras.

Maher, Philip (2010) Some approximants in operator algebras. Rendiconti del Circolo matematico di Palermo, 59 (1). pp. 53-65. ISSN 0009-725X

Full text is not in this repository.

This item is available in: Library Catalogue

Abstract

In this paper we extend to C*-algebras and to von Neumann algebras some results on approximants that have previously been found in the context of (H) and of the von Neumann-Schatten classesC p , 1⩽ p <∞. We obtain results concerning positive approximants, unitary and partially isometric approximants and commutator approximants; and we study paranormality. Our main tools are the Gelfand-naimark Theorem and Berntzen’s results on normal spectral approximation.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 4691
Depositing User: Repository team
Date Deposited: 23 Mar 2010 13:44
Last Modified: 15 Feb 2016 15:04
URI: http://eprints.mdx.ac.uk/id/eprint/4691

Actions (login required)

Edit Item Edit Item